# SDR DALA2017112008227

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Corroded
- Location: Lav Service Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON DOOR LATCH OF LAVATORY SERVICE PANEL. MAINTENANCE REPLACED LATCH PER SRM 51-40-02.
